# SDR DALA1161466310

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12/821 FWD CARGO DOOR A REPAIR ANGLE HAS A DENT. D=0.04".  MAINTENANCE REPLACED WITH A NEW REPAIR ANGLE PER B747-400 SRM 51-70-11 FIG1.
